# SDR CA100204002

- Difficulty date: January 26, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 1,673 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump
- Part number: 61E23632106019
- Condition: Damaged
- Location: Accelerator
- Part time: 1,631 hours
- Component: Carbuettor
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

(CAN) THE ACFT WAS PREPARING FOR TAKEOFF. WHEN THE THROTTLES WERE ADVANCED BOTH ENGINES BALKED AND THEN QUIT. ALTHOUGH A POSSIBILITY OF CARB ICING WAS SUSPECTED, BOTH CARBURETORS WERE SENT FOR TEST AND REPAIR. THERE WAS A SB THAT APPLIED TO THE CARB ACCELERATOR PUMP (VOLARE SB-3). THE ACCELERATOR PUMPS WERE FOUND DAMAGED ON THE CARBURETORS. (TC  20100204002)
